American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53Cxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] W. Barrera, A. Cano, J. P. Navarrete and J. Seade. Complex Kleinian groups. Contemporary Mathematics 639 (2015) 1-41.
Book volume table of contents   
View Article: PDF

[2] Ahmed Loulit. Weighted estimates for $L_1$-vector fields. Proc. Amer. Math. Soc. 142 (2014) 4171-4179.
Abstract, references, and article information   
View Article: PDF

[3] Bennett Chow, Peng Lu and Bo Yang. A necessary and sufficient condition for Ricci shrinkers to have positive AVR. Proc. Amer. Math. Soc. 140 (2012) 2179-2181.
Abstract, references, and article information   
View Article: PDF

[4] Kristopher Tapp. Nonnegatively curved vector bundles with large normal holonomy groups. Proc. Amer. Math. Soc. 136 (2008) 295-300. MR 2350416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nicolas Monod. Superrigidity for irreducible lattices and geometric splitting. J. Amer. Math. Soc. 19 (2006) 781-814. MR 2219304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeff Cheeger and Gang Tian. Curvature and injectivity radius estimates for Einstein 4-manifolds. J. Amer. Math. Soc. 19 (2006) 487-525. MR 2188134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Frank Morgan, Michael Hutchings and Hugh Howards. The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature. Trans. Amer. Math. Soc. 352 (2000) 4889-4909. MR 1661278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marcel Berger. Periodic geodesics, the geodesic flow. University Lecture Series 17 (1999) 79-92.
Book volume table of contents
View Article: PDF

[11] Marcel Berger. Riemannian Geometry During the Second Half of the Twentieth Century. University Lecture Series 17 (1999) MR MR1729907.
Book volume table of contents

[12] Marcel Berger. Curvature and topology. University Lecture Series 17 (1999) 17-54.
Book volume table of contents
View Article: PDF

[13] Marcel Berger. Riemannian geometry up to 1950. University Lecture Series 17 (1999) 1-12.
Book volume table of contents
View Article: PDF

[14] Marcel Berger. Comments on the main topics I, II, III, IV, V under consideration. University Lecture Series 17 (1999) 13-16.
Book volume table of contents
View Article: PDF

[15] Marcel Berger. The set of Riemannian structures on a given compact manifold: Is there a best metric?. University Lecture Series 17 (1999) 61-67.
Book volume table of contents
View Article: PDF

[16] Marcel Berger. The geometrical hierarchy of Riemann manifolds: Space forms. University Lecture Series 17 (1999) 55-59.
Book volume table of contents
View Article: PDF

[17] Marcel Berger. The spectrum, the eigenfunctions. University Lecture Series 17 (1999) 69-77.
Book volume table of contents
View Article: PDF

[18] Marcel Berger. Some other Riemannian geometric topics of interest. University Lecture Series 17 (1999) 93-130.
Book volume table of contents
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1